Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 536317, 16 pages
http://dx.doi.org/10.1155/2010/536317
Research Article

Positive Solutions for System of Nonlinear Fractional Differential Equations in Two Dimensions with Delay

Department of Basic Science, Babol University of Technology, Babol 47148-71167, Iran

Received 2 November 2009; Revised 20 January 2010; Accepted 31 March 2010

Academic Editor: Dumitru Baleanu

Copyright © 2010 Azizollah Babakhani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Podlubny, Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Application, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  2. K. B. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiely, New York, NY, USA, 1993.
  3. K. B. Oldham and I. Spanier, The Fractional Calculus, Academic Press, Londan, UK, 1997.
  4. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at MathSciNet
  5. B. J. West, M. Bologna, and P. Grigolini, Eds., Physics of Fractal Operators, Springer, New York, NY, USA, 2003.
  6. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1993. View at MathSciNet
  7. J. Ander and P. Seibert, “Ü ber die stückweise linearen differentiallgleichungen, die bei regelungsproblemen auftreten,” Archiv der Mathematik, vol. 7, no. 3, pp. 148–164, 1956. View at Google Scholar
  8. S. V. Drakunov and V. I. Utkin, “Sliding mode control in dynamic systems,” International Journal of Control, vol. 55, no. 4, pp. 1029–1037, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. E. Shustin, “Dynamics of oscillations in a multi-dimensional delay differential system,” Discrete and Continuous Dynamical Systems. Series A, vol. 11, no. 2-3, pp. 557–576, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Roy, A. Saberi, and Y. Wan, “On multiple-delay output feedback stabilization of LTI plants,” International Journal of Robust and Nonlinear Control. In press.
  11. A. Oustaloup, Systèms Asservis Lineaires d'Ordre Fractionnaire, Masson, Paris, France, 1983.
  12. A. Oustaloup, La Command CRONE, série Automatique, Hermès, Paris, France, 1991.
  13. V. Daftardar-Gejji and A. Babakhani, “Analysis of a system of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 511–522, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. V. Daftardar-Gejji and H. Jafari, “Analysis of a system of nonautonomous fractional differential equations involving Caputo derivatives,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1026–1033, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. C. Joshi and R. K. Bose, Some Topics in Nonlinear Functional Analysis, A Halsted Press Book, Wiley Eastern Limited, New Dehli, India, 1985. View at MathSciNet
  16. M. A. Krasnoselskiĭ, Positive Solutions of Operator Equations, P. Noordhoff, Groningen, The Netherlands, 1964. View at MathSciNet
  17. A. Babakhani and V. Daftardar-Gejji, “Existence of positive solutions of nonlinear fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 278, no. 2, pp. 434–442, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C.-Z. Bai and J.-X. Fang, “The existence of a positive solution for a singular coupled system of nonlinear fractional differential equations,” Applied Mathematics and Computation, vol. 150, no. 3, pp. 611–621, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet